advertisement
Question
Posted by: ansie | 2008/12/07

ADHD medication

My son (13)was diagniosed with ADHD when he was 9. Since then he has been on Ritalin, concerta and strattera. Ritalin left him with ticks, a permanent stomach ache, vomiting. Concerta made sure he didn' t sleep at night, even though he drank it at 6 in the morning. Strattera is to expensive. Natural medication doesn' t work. What else can he use?

Thanx
Ansie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ansie

Thank you for visiting health24.com.

I recommend that you consult your son's paediatrician, as he/she is highly specialised in this area.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement